# SDR FDEA202501280144

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 64,757 hours, 25,620 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EXIT LIGHT TEST FLIGHT DECK  EMERGENCY LIGHT ABOVE FIRST OBSERVERS SEAT INOP.  TROUBLESHOT PER B757 WDM 33-51-12 AND FOUND THE  REQUIRED 6 VDC FROM THE BATTERY OPERATED POWER  SUPPLY AT LIGHT SOCKET, BUT HAD NO GROUND.  WILL  REQUIRE FURTHER T/S.  GROUND WIRE BROKEN AT R10381, REF 757 WDM 33-51-12.  GROUND WIRE REPAIRED AND SECURED, REF B757 SWPM 20-40-00. EMERGENCY LIGHT OPS CHK GOOD, NO FURTHER DEFECTS NOTED.
